Quote from Lenin:I took 40 mg. propranolol usually twice a day and it DOES lower the heartrate, but on a mg. for mg. basis I don't know if it's less or more than atenolol. It's hard to compare the two.
I know it has FAR less effect on heartrate than nadolol (Corgard.)
Is that 10 mg. hydrochlorothiazide? That's a very small dose.
It is Furosemide. I have it in 20mg. tablets and I felt like I always had to pee when taking it at first and did pee no less than every hour. Good thing I work outside! :)
So I lowered it to 10mg. and I pee alot less and it seems to be having a very nice affect with no headaches :D I mean the one I just took before writing this post and it is just after noontime here was 121/74. I was also taking about 50Mg. of Cozzar with it as well but stopped today because BP was going much to low yesterday. Momentarily I am pleased. Perhaps I can do it with the diuretic alone.
BUT I also started taking Vytorin about 3 weeks ago and I think this is contributing to lowering my BP. The doc told me it could and it is looking to be having a small but significant lowering affect. I am finding out that studies are showing reductions in BP with the use of Statins, and in my case it looks to be the case.
OH, and BTW, I just ordered a Cardio-Check for cholesterol measurement, LDL, HDL, and some tryglyceride strips, got a good deal and am looking forward to checking it on my own. saving money :D
I would like to think that the Vytorin and Furosemide alone will lower it and keep me comfortable and away from those daily rises into the 140,s that I always feel. So far so good.
I am sick of headaches always from BP meds.
How have you been doing with your BP? Have you found a regimen that works well for you yet?
I know you said that CCB's are not good idea for you.
When it come right down to it it is always left up to the patient to research adjust and try different things. Docs , as wondeful as they may be do not always know.